Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Could the ADs be contributing to my blood sugar?

Posted by Racer on November 6, 1999, at 17:25:03

OK, since going back on the Effexor XR and Prozac, my blood sugar is appalling. While I was off the drugs, it was all over the place, up and down, with no pattern. Now that I'm back on them, it's been really low consistently. Really low, like 40 - 65. Could this be related to the drugs?

Please, if you have anything to offer, I'd love to hear it. I'm miserably symptomatic, my fingers are almost too sore to type, and I can't seem to get over 90 to save my life. I have no energy at all, I'm freezing cold, and sleeping a lot. Can anyone offer any words of wisdom?

Oh, and eating carbohydrates may knock it up for a short time, but then it drops it down lower in the end. Last night, I ate pizza with a friend (pizza is all the proof I need that this is a pretty great world, by the way) The pizza left me at 60 after three hours. And anything with sugar is right out of the question. I can't take that risk...


A very tired Racer,
losing this particular race, I guess...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:14700